Duke Mathematical Journal

The degree of convergence for entire functions

John R. Rice

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 38, Number 3 (1971), 429-440.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077379786

Mathematical Reviews number (MathSciNet)
MR0287010

Zentralblatt MATH identifier
0219.30024

Digital Object Identifier
doi:10.1215/S0012-7094-71-03852-X

Subjects
Primary: 30.70

Citation

Rice, John R. The degree of convergence for entire functions. Duke Mathematical Journal 38 (1971), no. 3, 429--440. doi:10.1215/S0012-7094-71-03852-X. http://projecteuclid.org/euclid.dmj/1077379786.


Export citation